# SDR CALA2022120703309

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 68,930 hours, 25,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73746043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING SKIN O/B OF ACCESS PANEL 534BB HAS CORROSION. SUPPORT TASK NSA EMX N/R 00091. REMOVED CORROSION FROM L/W LOWER WING SKIN O/B OF ACCESS PANEL ACCOMPLISHED CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 534BB IAW B37-80 SRM 57-20-01 AND B737-800 SRM 51-10-02 00091, AND HANGER N/R 5867045, WORK ACCOMPLISHED BY V905004, AND ACCOMPLISHED ALL STEPS OF EC/RA 5720-0330 3 REV ORIGINAL WITH NO INSPECTED BY V912634. SSFR REPORT, 46-0024, ENTERED BY UAL DEVIATIONS SEE NSA EMX N/R 00091 AND HANGER N/R 5867045 FOR WORK INSPECTION U354653, 12/06/2022.
